| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
Device Alarm System (1012); Premature Discharge of Battery (1057); Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Material Integrity Problem (2978); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump motor was slower and sluggish.The customer's blood glucose value was unknown.Customer reported that the insulin pump had failed battery test several times, does not give low battery alert, screen was cloudy, backlight was not bright anymore, had random no delivery alarms, and battery cap threading was cracked.The insulin pump will not be returned for analysis.